# SDR CA091110011

- Difficulty date: November 5, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Swrngn SA227*
- Aircraft time: 19,198 hours
- Engine: Garrtt TPE33112UHR
- Propeller: Mcauly 4HFR34C652
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 27810322511
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW DECLARED AN EMERGENCY DUE TO HYD FAILURE. RT HYD PRESS LIGHT ILLUMINATED AND HYD PRESSURE GAUGE READ O PSI MX FOUND THE RT HYD BYPASS RIGID LINE RUPTURED DUE TO CHAFING. UPON FURTHER INVESTIGATION THE RT PRESSURE LINE WAS DISCOVERED TO BE CHAFING BUT NOT RUPTURED.  BOTH LINES WERE REPLACED TO RETURN THE ACFT TO SERVICE.
